Try giving your son's Vitamin B6 and Omega 3-6-9 Vitamins . They have helped my son.
The other thing I would do is take your son who has and is on Adderall to see a neurologist to make sure everything is OK with his brain .A lot of children who have been told they have add or adhd and even both add and adh are misdiagnosed because doctors ,teacher,parents don't think about having the children brains check for other things like Seizures. Also the drugs they give to children can cause Seizures and not all Seizures can be seen, and children can't tell they are having them and parents along with other don't see them.Adderall is another one of the drugs that can cause Seizures .
The doctors should always run blood work to make sure everything is normal and send them to a neurologist to get a EEG done and a MRI and let them see if everything that is going on has to do with the child or adults brain.Before they mess with them with all these drugs.
My son was on Adderall and then Concerta and then found out he was having Seizures, so I stopped the drugs. And now he is on and has had to stay in hospital because of Seizures to try and finds the best medicines to try and stop the Seizures,some you can see and other you can't. He also had the VNS put in this last June and still having Seizures. The best thing I think I have done is to put him on Vitamin b6 and omega 3-6-9 and only wish I new about how much it could have helped him when he was younger. And that I didn't let the Teacher at School push for my son to be put on these drugs because she couldn't handle him. I blame my self every day and wish I could change things and new what I new now.
god bless and stay strong and please push for the doctors to check and do what is right for your children s health.
Maturation (or age level) will probably have a greater effect on concentration then any supplements - but it doesn't hurt to try.
What will help is some research into how to work with ADHD kids (both for you and the teacher). A good place to start is "The ADD/ ADHD Answer book." , by Susan Ashley.
Yes, fish oil, flax seed oil, tyrosine or DL-phenylalanine, DMAE, slippery elm. I have even heard that SAM-E can help. B vitamins are essential for proper brain function as well. If there is hyperactivity involved, magnesium is very relaxing and may help. I hope that you continue to try the no-medication route. Being placed on prescription stimulants for ADHD at 6 years old and being on them for years has left me with disabling, treatment-resistant depression. This is because of the way the meds overwork the dopamine system which is responsible for not only attention but the ability to feel pleasure as well. I think that while these meds may work in the short-term, they don't work in the long-term and may leave children with more problems than just ADD / ADHD in the years to come.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.